Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Anti psychotic withdrawal

(1 Post)
Neverletmego27 Sat 07-Nov-15 05:42:01

I am currently changing from risperdone to ablify. I was advised by my Dr to stop the one medication and then start the other, which I did. But ever since then, I've been in anti psychotic withdrawal. Brain zaps, feeling faint, dizzy, throwing up barely sleeping , feeling as though I'm going to collapse, crying all of the time. I feel like absolute death. I saw my cpn who said its definitely withdrawal and there's nothing they can do, except let it take its course. Has anyone else ever had this? How long did it last? I don't feel as though I can carry on much longer with it and it's horrible knowing there's nothing they can give me to help. .

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: